Hello and welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.
You struggle to stay awake during all your daily activities and this means that you have excessive sleepiness.
Your diabetes numbers are "perfect".
This means that Diabetes is not the cause of your problem.
You mention that you take Trulicity or Dulaglutide injections for your diabetes.
This Drug can induce drowsiness
as side effect.
So if your symptom began when you started this drug,than it can be the culpit.
If the symptom do not sterted with this medication,than we should search for other potential causes.
Depression or a sleep disorder
-- such as restless legs
syndrome, sleep apnea
, or narcolepsy
-- are common causes of problem sleepiness.
I suggest to consult your local doctor to reach the right diagnosis.
Hope this information can point you in the right direction and help you find the treatment that works best for you.
Let me know if i can assit you further.